Families of congruent submanifolds

Sebastian Klein; Helmut Reckziegel

Banach Center Publications (2005)

  • Volume: 69, Issue: 1, page 119-132
  • ISSN: 0137-6934

How to cite


Sebastian Klein, and Helmut Reckziegel. "Families of congruent submanifolds." Banach Center Publications 69.1 (2005): 119-132. <http://eudml.org/doc/282356>.

author = {Sebastian Klein, Helmut Reckziegel},
journal = {Banach Center Publications},
keywords = {congruent submanifolds; quadrics; projective spaces},
language = {eng},
number = {1},
pages = {119-132},
title = {Families of congruent submanifolds},
url = {http://eudml.org/doc/282356},
volume = {69},
year = {2005},

AU - Sebastian Klein
AU - Helmut Reckziegel
TI - Families of congruent submanifolds
JO - Banach Center Publications
PY - 2005
VL - 69
IS - 1
SP - 119
EP - 132
LA - eng
KW - congruent submanifolds; quadrics; projective spaces
UR - http://eudml.org/doc/282356
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.